Aplastic Archived Forum
the articles list for this Read Only Forum
Re: Still working on getting through this cold!!
Time: 10:36:26 AM
Remote Name: 18.104.22.168
I am not aware of any relationship between Neumega and Neutrophils. He has been on the Neumega for three weeks. During that time his neutrophils fell to 800 at one point. Last number we got was 1800 last Monday so it does not appear that the Neumega is affecting it.
His bone pain was worse than it has ever been yesterday. I have absolutely no idea why. I know that Triamterene (water pill) is listed as a drug that can react with Cyclosporine. I actually called the 800 number for the Cyclosporine and also called another number about the Levaquin he is taking as a preventative antibiotic. Levaquin is not supposed to be taken within two hours of a multi-vitamin because it binds with iron and magnesium so is not absorbed well. I asked how people with a high iron level would be affected. Neither call was any help whatsoever…both refered us back to our physician who is the one prescribing all of this anyway. So, we cut back on the Triamterene for a couple of days until he swelled up again and just made sure he did not take his vitamin too close to the Levaquin……Hes done with the Neumega so wont need the water pill soon..and almost done with the Levaquin. From here on out, I will ask up front if doc or pharmacist is sure none of his meds will react with each other. OH yeah, the Neumega insert said in one spot "The following adverse events also occurred more frequently in cancer patients receiving Neumega than in those receiving placebo:……………..eye hemorrhage…………….a statistically significant association of Neumega to these events has not been established." So, we will never know if the Neumega played any part in the most recent retinal hemorrhages, but these drug companies are most irritating. Time to move forward to whatever lies ahead……Laura